Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Frequent dizzy spells during the day, numbness, pain in calf muscles on sleeping causing disturbed sleep. Treatment?

I am a 55 yr. old women and latelt when I sleep , I am having my calf muscles painfully lock up on me, and have difficulty then for them to release. It is very painful and affects my sleep. Also, I am not sure if this is related, but I am having frequent dizzy spells during the daytime. Please help?
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello. Welcome to HCM.
It will be helpful if you get your calcium and vitamin D levels checked as they are common causes of calf muscle cramping especially at night. If there is deficiency you can take active vitamin D course under guidance of your physician. Yes, the dizziness spells in daytime can be due to lack of proper sleep at night. It will correct once the pain goes off.
take care.

Answered: Sat, 10 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor